# SDR IPXA2015030286602

- Difficulty date: February 28, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 75,807 hours, 13,404 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEVEL 1 EMERGENCY LIGHT BATTERY 1 OPERATIVE,  FORMED OPERATION TEST IAW AMM 33-50-00.  OPS CK GOOD.
